# SDR DXTA2025040302879

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0322
- Aircraft time: 3,169 hours, 2,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MULTIPLE POWER UP CYCLES EMERGENCY LIGHTS HAVE NOT OPERATED CORRECTLY. FIRST FLIGHT TODAY LIGHTS DID NOT WORK WHEN TESTED IN EITHER THE ON OR ARM POSITIONS. MX HAD US CHARGE VIA APU FOR 30 MINUTES. SHUTDOWN AIRCRAFT AND TESTED WITH A GOOD RESULT.  FLEW ONE LEG. SHUTDOWN FOR APPROXIMATELY ONE HOUR AND UPON TESTING EMERGENCY LIGHTS, LIGHTS CAME ON IN THE ON POSITION BUT FAILED TO ILLUMINATE IN THE ARM POSITION. CORRECTIVE ACTION: POWERED AIRCRAFT AND DUPLICATED DISCREPANCY. PERFORMED OPS CHECK OF THE EMERGENCY BATTERIES. PER AMM, OPS CHECK GOOD. BUT DID NOT MATCH THE PILOT WRITE UP. STILL THE LIGHTS WOULD NOT COME ON IN ARM. PERFORMED CHARGING PROCEDURE AND PERFORMED OPS CHECK ONCE AGAIN WITH NO SUCCESS. PERFORMED WIRING CHECKS. WIRE CHECKS GOOD. GAINED ACCESS TO ALL BATTERY PACKS AND RESET INERTIA SWITCHES. PERFORMED OPS CHECK AGAIN WITH NO SUCCESS IN THE ARM POSITION PER PILOTS WRITEUP AND PILOTS CHECKLIST. GAINED ACCESS AND SWAPPED #1 AND #4 BATTERY, OPS CHECK GOOD. FOUND #I BATTERY CONTROLS THE ARM FUNCTION OF THE SYSTEM WHICH IS NOT MENTIONED IN THE AMM. SWAPPED BATTERY PACKS BACK AND RECONFIRMED DISCREPANCY. REMOVED AND REPLACED #1 AND #4 EMERGENCY LIGHTING BATTERY PACKS IAW CE-680A AMM 33-50-06. OPS CHECK GOOD. VERIFIED EMERGENCY LIGHTS COME ON IN THE ARMED POSITION. REINSTALLED COCKPIT FLOORBOARD PANEL 131 BTC AND CLOSEOUT PANEL IN LEFT AFT CLOSET.
